# SDR AMTA200300306

- Difficulty date: March 4, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N516AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27972
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPW WHITE LIGHT, THREE EACH, AT ROWS 30 AND 31 INOPERATIVE.  REF ITEM 4 THIS PAGE 558241 FOR ADDITIONAL INFORMATION, ONCE WIRE FOR 32D WAS RECONNECTED WHITE EPL LIGHTS AT 30 AND 31 CHECK GOOD.  (M)
